Degenerate elliptic equations with measure data and nonlinear potentials
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 19 (1992) no. 4, p. 591-613
@article{ASNSP_1992_4_19_4_591_0,
     author = {Kilpel\"ainen, Tero and Mal\'y, Jan},
     title = {Degenerate elliptic equations with measure data and nonlinear potentials},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 19},
     number = {4},
     year = {1992},
     pages = {591-613},
     zbl = {0797.35052},
     mrnumber = {1205885},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1992_4_19_4_591_0}
}
Kilpeläinen, Tero; Malý, Jan. Degenerate elliptic equations with measure data and nonlinear potentials. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 19 (1992) no. 4, pp. 591-613. http://www.numdam.org/item/ASNSP_1992_4_19_4_591_0/

[1] L. Boccardo - T. Gallouët, Non-linear elliptic and parabolic equations involving measure data, J. Funct. Anal. 87 (1989), 149-169. | MR 1025884 | Zbl 0707.35060

[2] R. Gariepy - W.P. Ziemer, A regularity condition at the boundary for solutions of quasilinear elliptic equations, Arch. Rational Mech. Anal. 67 (1977), 25-39. | MR 492836 | Zbl 0389.35023

[3] L.I. Hedberg - Th H. Wolff, Thin sets in nonlinear potential theory, Ann. Inst. Fourier, Grenoble 33,4 (1983), 161-187. | Numdam | MR 727526 | Zbl 0508.31008

[4] J. Heinonen - T. Kilpeläinen, A-superharmonic functions and supersolutions of degenerate elliptic equations, Ark. Mat. 26 (1988), 87-105. | MR 948282 | Zbl 0652.31006

[5] J. Heinonen - T. Kilpeläinen, Polar sets for supersolutions of degenerate elliptic equations, Math. Scand. 63 (1988), 136-150. | MR 994974 | Zbl 0706.31015

[6] J. Heinonen - T. Kilpeläinen, On the Wiener criterion and quasilinear obstacle problems, Trans. Amer. Math. Soc. 310 (1988), 239-255. | MR 965751 | Zbl 0711.35052

[7] J. Heinonen - T. Kilpeläinen - J. Malý, Connectedness in fine topologies, Ann. Acad. Sci. Fenn. Ser. A I Math. 15 (1990); 107-123. | MR 1050785 | Zbl 0715.31005

[8] J. Heinonen - T. Kilpeläinen - O. Martio, Fine topology and quasilinear elliptic equations, Ann. Inst. Fourier, Grenoble 39,2 (1989), 293-318. | Numdam | MR 1017281 | Zbl 0659.35038

[9] J. Heinonen - T. Kilpeläinen - O. Martio, Nonlinear potential theory of degenerate elliptic equations, Oxford University Press (in press). | MR 1207810

[10] T. Kilpeläinen, Potential theory for supersolutions degenerate elliptic equations, Indiana Univ. Math. J. 38 (1989), 253-275. | MR 997383 | Zbl 0688.31005

[11] P. Lindqvist, On the definition and properties of p-superharmonic functions, J. Reine Angew. Math. 365 (1986), 67-79. | MR 826152 | Zbl 0572.31004

[12] P. Lindqvist - O. Martio, Two theorems of N. Wiener for solutions of quasilinear elliptic equations, Acta Math. 155 (1985), 153-171. | MR 806413 | Zbl 0607.35042

[13] V.G. Maz'Ya, On the continuity at a boundary point of solutions of quasi-linear elliptic equations, Vestnik Leningrad. Univ. Mat. Mekh. Astronom. 25 (1970), 42-55 (Russian), Vestnik Leningrad Univ. Math. 3, (1976), 225-242. (English translation). | MR 274948 | Zbl 0252.35024

[14] J.M. Rakotoson, Equivalence between the growth of f |∇u| pdy and T in the equation P[u]=T, J. Differential Equation 86 (1990), 102-122. | Zbl 0707.35033

[15] J.M. Rakotoson - W.P. Ziemer, Local behavior of solutions of quasilinear elliptic equations with general structure, Trans. Amer. Math. Soc. 319 (1990), 747-764. | MR 998128 | Zbl 0708.35023

[16] J. Serrin, Pathological solutions of elliptic differential equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (1964), 385-387. | Numdam | MR 170094 | Zbl 0142.37601

[17] N.S. Trudinger, On Harnack type inequalities and their application to quasilinear elliptic equations, Comm. Pure Appl. Math. 20 (1967), 721-747. | MR 226198 | Zbl 0153.42703